[Ibogaine] QT info

Charles Rossouw charles.rossouw at gmail.com
Tue Jan 20 14:31:25 EST 2009


Hi Don

I can imagine that it would be the same for all.

Regards

Charles

On Tue, Jan 20, 2009 at 9:20 PM, DC from AZ <dcollier9 at cox.net> wrote:

>  is this Torsades/LongQT/etc condition only due to ibogaine, or iboga bark
> and extract too ?
>
> please confirm anyone
>
> ---------------------------------------------------------------------------------------
> Donzo
> "Love converts hearts, and gives peace."
> __________________________________________________
>
> ----- Original Message -----
> *From:* Kevin Walker <kevin at ibogainesa.co.za>
> *To:* 'The Ibogaine List' <ibogaine at mindvox.com>
> *Sent:* Monday, January 19, 2009 2:14 PM
> *Subject:* Re: [Ibogaine] QT info
>
>  Mike,
>
>
>
> QT interval represents the electrical re-polarization of the heart. It is
> measured from an electrocardiogram (ECG). A long QT interval predisposes the
> heart to arrhythmias, which can sometimes be life threatening. Most cases
> are acquired due to abnormalities in the blood electrolytes (low potassium
> or magnesium) or certain drugs (psychotropic agents, certain antibiotics and
> antifungal). It can also be due to decrease blood supply to certain regions
> of the heart (coronary artery disease) or myocardial disease. The congenital
> variety is known as long QT syndrome and there over 7 - 10 subtypes.
>
>
>
>  http://www.ipej.org/0204/vincent.htm
>
>
>
> Regards
>
> Kevin.
>
>
>
> *[image: Image5]*
>
> * *
>
> *NHP / Dr Kevin Walker (Reg No: 6206429)
>  *
>
> *Disclaimer and Confidentiality Note:
> This message is intended for the use of the individual or entity to which
> it is addressed and may contain information that is privileged, confidential
> and exempt from exposure under applicable law.   If the reader
> of this message is not the sole authorised recipient you are hereby
> notified that any dissemination, distribution or copying of the
> communication is strictly prohibited. If you have received this in error
> please destroy immediately. Whilst suitable precautions against virus
> transmittal are taken by IBOGAINE AFRICAN RENAISSANCE (Pty)  Ltd (and
> associated companies) we cannot accept any responsibility for viruses or
> their consequences.*
>
> *
> 12 Floria St
> Edleen
> Kempton Park
> 1619
> Tel:+27 11 391 7005
> Cell:+27 82 557 8480
> **www.ibogaine <http://www.ibogainesa.co.za/>africanrenaissance.com**
> e-mail: **kevin at ibogaine <kevin at ibogainesa.co.za>africanrenaissance.com*
>
>
>
>
>
> *From:* ibogaine-bounces at mindvox.com [mailto:ibogaine-bounces at mindvox.com]
> *On Behalf Of *michael langshaw
> *Sent:* 19 January 2009 10:55 PM
> *To:* The Ibogaine List
> *Subject:* Re: [Ibogaine] QT info
>
>
>
> Hi Guys,
>
> Could someone tell me what QT is.  Thanks...Mike
>
> --- On *Mon, 1/19/09, Charles Rossouw <charles.rossouw at gmail.com>* wrote:
>
> From: Charles Rossouw <charles.rossouw at gmail.com>
> Subject: Re: [Ibogaine] QT info
> To: "The Ibogaine List" <ibogaine at mindvox.com>
> Date: Monday, January 19, 2009, 11:39 AM
>
> Hi Matt
>
>
>
> Amiodarone can be used, although there is small possibility that it can
> also cause prolonged QT. The problem with the seizures are that people can
> misinterpret it as severe withdrawals, and may think to use morphine,
> which can then become fatal.  It is important to give the personnel at the
> hospital as much a possible information about ibogaine, and to tell
> everybody that has contact with the patient: "NO OPIATES!"
>
>
>
> I agree that patients should be monitored by ECG throughout
> treatment, although I have never done that.  Mia culpa.  I just think the
> monitor should be on an extension in a different room, because of the
> constant beeping, which be distractive.
>
>
>
> Kind regards
>
>
>
> Charles
>
> On Mon, Jan 19, 2009 at 6:10 PM, Matt Shriver <ibogamail at gmail.com> wrote:
>
> http://www.qtsyndrome.ch/faq.html
>
> After reading this I wondered if what they are calling a "seizure-like
> attack" in the article about the incident in the Netherlands, was actually a
> loss of consciousness.  If it is as common as they say it is, I imagine that
> unfortunately, we may be seeing more deaths.  To answer my own question from
> my previous post it looks like her corrected QT of 616ms is actually quite
> high.
>
> This article also says "It is generally estimated that approximately 10%
> to 12% of all patients with long QT syndrome show a normal QT-interval on
> their ECG."  which is a little troubling in terms of exclusion criteria.
> They also mention physical exertion and stress as being points at which high
> QT interval people suddenly die.  I know it is common for the Bwiti to
> engage in physical exertion (i.e. dancing) while on low doses of iboga, I
> wonder if there have been incidences in which these people suddenly died
> without warning.
>
> They also mention beta blockers as a likely treatment. Would anyone who
> knows about these things care to conjecture what might happen if someone
> took a beta blocker with ibogaine?
>
> Matt
>
>
>
>  -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>  -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>
>
>
>
> --
> +27 71 687 0068
>
>   -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
>
> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>
>   -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>
>
>
> ------------------------------
>
>
>   -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>   -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>
>
>
>  -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>  -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>
>


-- 
+27 71 687 0068
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20090120/7f918da4/attachment.html>
-------------- next part --------------
A non-text attachment was scrubbed...
Name: image001.jpg
Type: image/jpeg
Size: 3777 bytes
Desc: not available
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20090120/7f918da4/attachment.jpg>


More information about the Ibogaine mailing list